Numerical solution of the reaction-wave-diffusion equation with distributed order in time

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper we provide two numerical schemes for the numerical solution of the wave-di usion equation with a nonlinear source term and with distributed order in time. Some numerical examples with known analytical solutions are considered in order to show the eciency of the numerical methods. Estimates for the convergence orders are computed indicating that the described numerical schemes are rst order in time and second order in space and integration.
Original languageUnknown
Title of host publicationProceedings of the 14th International Conference on Computational and Mathematical Methods in Science and Engineering
Pages1057-1068
Publication statusPublished - 1 Jan 2014
Event14th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE -
Duration: 1 Jan 2014 → …

Conference

Conference14th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE
Period1/01/14 → …

Cite this

Rebelo, M. S. D. J. (2014). Numerical solution of the reaction-wave-diffusion equation with distributed order in time. In Proceedings of the 14th International Conference on Computational and Mathematical Methods in Science and Engineering (pp. 1057-1068)